# SDR SWAA2024040963569

- Difficulty date: March 14, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500d Rbl25-46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BREAK ASSY FLOOR STRUCTURE LOCATED BS 500D BETWEEN RBL24.75 TO RBL45.50 AT FWD CARGO COMPARTMENT.   REPLACED NEW BREAK ASSY FLOOR STRUCTURE LOCATED BS540 BETWEEN RBL24.75 TO RBL45.50 AT CENTER SECTION IAW SRM 51-10-02-0G-0 PARAGRAPH 9 AND SRM 51-40-02-0G-0.
